Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/12434
Title: Scalar field theory in 3+1 dimensions
Author: Koniuk, R.
Tarrach, R., 1948-
Keywords: Teoria quàntica
Teoria de camps (Física)
Partícules (Física nuclear)
Relativitat especial (Física)
Quantum theory
Field theory (Physics)
Particles (Nuclear physics)
Special relativity (Physics)
Issue Date: 1985
Publisher: The American Physical Society
Abstract: We study the existence of a stable ground state for the most general renormalizable single scalar field theory in four dimensions within a variational approach. In its regularized version we find a theory with an energy density which is not bound from below but with a metastable local minimum such that when the cutoff is removed the theory is interacting, finite, and possesses a stable ground state. In fact, we find that this theory is not stable unless it is symmetric. This generalizes Stevenson’s recent results on even φ 4 theory.
Note: Reproducció digital del document publicat en format paper, proporcionada per PROLA i http://dx.doi.org/10.1103/PhysRevD.31.3178
It is part of: Physical Review D, 1985, vol. 31, núm. 12, p. 3178-3182
Related resource: http://dx.doi.org/10.1103/PhysRevD.31.3178
URI: http://hdl.handle.net/2445/12434
ISSN: 0556-2821
Appears in Collections:Articles publicats en revistes (Física Quàntica i Astrofísica)

Files in This Item:
File Description SizeFormat 
14189.pdf596.65 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.